# SDR 97ZZZX2087

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2270T
- Make and model: Gulstm 695A
- Aircraft serial: 96011
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 500026503
- Condition: Frayed
- Location: Bs 217 Aileron
- Part time: 3,272 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, RUST WAS FOUND ON  RIGHT HAND AILERON CABLE AS IT PASSED THROUGH A PULLEY AT FS 217.  AFTER CLEANING RUST OFF, NOTED CABLE WAS BROKEN THROUGH HALF OF ITS STRANDS.  INVESTIGATION REVEALED THE RELIEF TUBE SIX INCHES AWAY HAD A CUT IN IT.  SUSPECT URINE WAS BEING SPRAYED ONTO THE PULLEY AND CABLE.  CABLE AND PULLEY REPLACED, AND THE AREA TREATED FOR CORROSION.  PULLEY AND CABLE ARE LOCATED UNDER THE AFT PRESSURE BULKHEAD AND REQUIRE FALSE BULKHEAD IN THE BAGGAGE COMPARTMENT BE REMOVED TO ACCESS THE AREA.  AREA CAN BE PARTIALLY VIEWED BY REMOVING THE BAGGAGE COMPARTMENT FLOOR AND LOOKING FORWARD WITH A MIRROR LIGHT.  SUBMITTER STATED AREA SHOULD BE INSPECTED AT EACH 100-HOUR INSPECTION
